# SDR DALA2024061005958

- Difficulty date: June 8, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N953AT
- Make and model: Boeing 717-200
- Aircraft serial: 55015
- Aircraft time: 61,256 hours, 44,062 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Condition: Bent
- Location: Fuel Selector
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL FOUND FUEL SELECTOR PANEL DOOR BENT OPEN. DAMAGE TO THE SLAT SEAL, DAMAGE TO FUEL SELECTOR PANEL, AND DAMAGE TO THE GUARDED SWITCHES. ALL REFUEL ASSOCIATED LATCHES WERE FOUND OPEN / UNLATCHED. REPLACED GUARDED SWITCHES IAW B717 AMM 28-21-14. REPAIRED DOUBLERS PER B717 SRM 57-40-01-2R PROCEDURE 3 FIG 202 SHEET 1 (ON LOG PAGE #0382569). REPLACED FUEL SELECTOR DOOR ON NR 2. REPLACED THE SLAT SEAL REF B717 SRM 51-40. (LP #5625018)
